# SDR CALA2022051601238

- Difficulty date: May 13, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737824
- Aircraft serial: 30855
- Aircraft time: 66,482 hours, 22,724 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Part number: 020X48X1447075T6
- Condition: Corroded
- Location: Fr986.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK B737-06-3-0049 PASSENGER CABIN UPPER T CAP OF FRAME 986.5 LBL 20-28 CORRODED AT 3 EA FASTERNER HOLES (DOT 921-63) REF TO PEMCO NR 12185.0588 REMOVED DAMAGE AREA AT CABIN FLOORBEAM 986.5 LBL 20-28 REPAIRED T CHORD IAW B737-800 SRM 53-70-51-22 REPAIR 4. WORK PERFORMED BY V928513, INSPECTED BY Q930, ENTERED BY V927860
